# SDR DALA2023010900119

- Difficulty date: January 3, 2023
- Submitted: January 9, 2023
- Operation: Air carrier
- Aircraft: N178DZ
- Make and model: Boeing 767332
- Aircraft serial: 30596
- Aircraft time: 85,816 hours, 17,196 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Damaged
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DIV TO LAX DUE TO LEFT DUCT LEAK CAUTION AND INDICATION.  REMOVE AND REPLACED THE CONNECTOR D10648 IAW SWPM 20-62-14 HOUSING ASSY AND END CAP. INSTALLED CONNECTOR D10648 WITH ADHESIVE INSTALLED L/E PANEL. PERFORMED WING AND BODY DUCT LEAK TEST, OPERATES SATIS.
